# SDR VNAA202308211112

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 9,249 hours, 8,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD CRACKED DUE TO ARCING/ REMOVED AND REPLACED FO WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA.
